MathSciNet Relay Station
MathSciNet bibliographic data
MR1301228 26A33 (46E35)
Delbosco, Domenico Fractional calculus and function spaces. J. Fract. Calc. 6 (1994), 45–53.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement